A month ago I found out that my b12 level was very low at just 109. I was experiencing extreme weakness. I had also lost 5 kgs weight in 2 months. My doctor prescribed me an injection course for a month. I took 5 injections daily then 5 on alternate days, then weekly injections. I will get the last injection this week. Though I do see an improvement and I'm no longer very weak I do get tired very easily still. I have not lost any additional weight but I have also not put on any weight that I'd lost. I was expecting to return back to normal by the end of the course. I've been told to take oral supplements after the last injection. How long does it typically take for fatigue to disappear once you have completed the injection course?
Hi, I'm in the same situation now.
I lost 4 kg for 2 months (and I'm only 53kg), low blood pressure ,sometimes I feel like passing out...
But I was prescribed b12 injections only once a month and B-complex once a week.
Please share your experience with your recovery. Did you recover completely?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2013 • 1 answer
Posted 25 Sep 2014 • 3 answers
Posted 10 Mar 2015 • 4 answers
Posted 3 Apr 2015 • 3 answers
Posted 12 days ago • 0 answers